# SDR CA050929002

- Difficulty date: September 23, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 2,680 hours
- Engine: Garrtt TFE73140
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Part number: 30607493
- Condition: Loose
- Location: Oil Tank
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) AFTER TAKEOFF,LOSS OF LT ENGINE OIL PRESSURE. SHUT DOWN LT ENGINE, DECLARED EMERGENCY AND RETURNED TO BASE. ENGINE SHOWED SIGNS OF OIL LEAK ON LT COWL. INVESTIGATED OIL LEAK AND FOUND THE OB OIL CAP LOOSE. INSPECTED OIL CAP/DIP STICK O-RING AND LOCKING ASSY SERVICEABLE. CLEAN DOWN ENGINE OIL SPILLAGE AND SERVICED ENGINE WITH MOBIL 254. C/O GND RUNS AND ENGINE PERFORMED SERVICEABLE. NO APPARENT LEAKS ON ENGINE. AIRCRAFT RELEASED FOR RETURN TO SERVICE.
